# SDR REXA2012030500337

- Difficulty date: March 5, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 16,817 hours, 14,380 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE MSG WHEN SELECTING GEAR HANDLE DOWN.  NOSE WHEEL SHOWING RED.  IAS WHEN SELECTING GEAR DOWN WAS APPROXIMATELY 170KTS.  AFTER SELECTING HYD 2B TO ON AND CYCLING GEAR HANDLE ALL WHEELS SHOWED DOWN AND GREEN.  REFER TO AML 2249175 DISC NR 2, C/W OF HEALTH CHECK PER CHECKLIST PROVIDED.  ALSO REFER TO AML 2249176 DISC NR 1, C/W PA 05-018B.  NO DEFECTS NOTED.  NO FURTHER MX ACTION REQ'D.  A/C READY FOR SVC.
